# SDR GTIA040151

- Difficulty date: February 26, 2004
- Submitted: April 14, 2004
- Operation: Air carrier
- Aircraft: N828NK
- Make and model: Doug MD 83
- Aircraft serial: 49823
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Broken
- Location: Flap To Elevator
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLL - FLT 262 - AFTER TAKEOFF RETRACTED SLATS, GOT DISAGREE LIGHT.  CONFIRMED SLATS DEPLOYED AT 280 KTS OVERSPEED WARNING.  ALSO AT LANDING, INDICATIONS WERE 40/40 AND TAKEOFF, GPWS WENT OFF.  FOUND FLAP BUSS TO ELEVATOR SERVO FORCE LIMITER CABLE BROKEN.  REMOVED AND REPLACED CABLE RUN 208B.  (M)
